Alert archive / Florida / Special Weather Statements in 2012
Special Weather Statement, NWS Jacksonville, FL
NWS Jacksonville, FL issued this special weather statement at Mar 31, 2012, 9:21 AM EDT for Baker County, Florida. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2012, 9:21 AM EDT (13:21 UTC)
- Expired
- Mar 31, 2012, 10:00 AM EDT
- In force
- 39 min
- Issued by
- NWS Jacksonville, FL
County Baker County, FL
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 1.4 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 751 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 772 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 151 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
662
WWUS82 KJAX 311321
SPSJAX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
921 AM EDT SAT MAR 31 2012
FLZ022-023-GAZ150-163-164-311400-
BAKER-CHARLTON-CLINCH-COLUMBIA-WARE-
921 AM EDT SAT MAR 31 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WARE...SOUTHEASTERN CLINCH...NORTHWESTERN BAKER...NORTHERN COLUMBIA
AND CENTRAL CHARLTON COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 1000 AM EDT...
AT 922 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 18 MILES NORTHEAST OF WINFIELD...OR 17 MILES
SOUTH OF FARGO...MOVING NORTHEAST AT 30 MPH. THESE STRONG
THUNDERSTORMS WILL IMPACT MAINLY RURAL AREAS OF THE INDICATED
COUNTIES THROUGH 1000 AM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40
TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3034 8268 3041 8265 3048 8269 3059 8260
3060 8259 3061 8259 3083 8240 3067 8209
3030 8244 3025 8269 3033 8271
TIME...MOT...LOC 1322Z 215DEG 25KT 3047 8246
$$
HESSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Mar 31, 4:35 AM EDT, 4 hours 46 minutes earlier.
Area forecast discussion, Mar 31, 4:35 AM EDT, 4 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 435 AM EDT SAT MAR 31 2012 .SHORT TERM...THROUGH SUNDAY ....STRONG TO SEVERE STORMS POSSIBLE TODAY... TODAY... THE SHORTWAVE TROUGH OVER THE CENTRAL GULF OF MEXICO IS IN THE PROCESS OF GETTING KICKED TO THE EAST BY A STRONG SHORTWAVE CURRENTLY DIVING INTO TEXAS. SEVERAL COMPLEXES OF THUNDERSTORMS HAVE RAPIDLY DEVELOPED ALONG THE GULF COAST IN THE PAST FEW HOURS. THE SHORTWAVE IMPULSE AND ASSOCIATED THUNDERSTORM ACTIVITY WILL SHIFT TO THE EAST AND MOVE ACROSS OUR AREA TODAY. THUNDERSTORMS WILL BEGIN MOVING INTO OUR WESTERN ZONES SHORTLY AFTER SUNRISE BUT THE BEST CHANCE FOR RAIN WILL BE FROM LATE MORNING THROUGH MID AFTERNOON. THE ATMOSPHERE WILL BE MOIST AND UNSTABLE...SO GIVEN THE MAGNITUDE OF THE LARGE SCALE ASCENT...STRONG TO LOCALLY SEVERE THUNDERSTORMS CAN BE EXPECTED. THE MAIN THREAT WILL BE STRONG TO LOCALLY DAMAGING WINDS BUT SOME LARGE HAIL WILL ALSO BE POSSIBLE IN THE STRONGEST STORMS...ESPECIALLY ACROSS SOUTHEAST GEORGIA WHERE 500 MB TEMPS WILL BE AS LOW AS -14C. MOST AREAS WILL PICK UP SOME RAIN TODAY. RAINFALL AMOUNTS WILL AVERAGE A HALF INCH OR LESS. DIFFICULT TEMPERATURE FORECAST TODAY. WILL GO WITH A 50/50 NAM/GFS MOS GUIDANCE BLEND. THIS TRANSLATES TO AVERAGE HIGHS AROUND 80 DEGREES...WITH SOME POCKETS OF LOCALLY HIGHER MAX TEMPS AS WELL AS SOME POCKETS OF LOCALLY LOWER MAX TEMPS. RAIN WILL QUICKLY WIND DOWN AND SHIFT EAST LATE THIS AFTERNOON WITH VERY LITTLE CHANCE FOR RAIN AFTER SUNSET. TONIGHT WILL BE COMFORTABLE WITH LOWS GENERALLY IN THE UPPER 50S AWAY FROM THE IMMEDIATE COAST. SUNDAY...THE FORECAST AREA WILL BE ON THE DOWNSLOPE SIDE OF THE UPPER RIDGE WHERE IMPULSES TEND TO RIDE. FRONTAL BOUNDARY TO THE NORTH WILL WEAKEN BY SUN NIGHT AS HIGH BUILDS IN AGAIN. A PREVAILING WESTERLY FLOW WILL ALLOW MAX TEMPS TO WARM INTO THE MID/UPPER 80S. ANY IMPULSES PASSING THROUGH DO NOT COINCIDE WITH PEAK HEATING AND WILL KEEP POPS LESS THAN 15% MONDAY...WEAK MID/UPPER RIDGE BUILDS OVER THE REGION AND UNDER PARTLY CLOUDY SKIES TEMPERATURES WILL HEAT INTO THE UPPER 80S AND LOWER 90S. HEATING WILL ALLOW THERMAL TROUGH TO DEVELOP OVER FL PENINSULA WITH ACTIVE SEABREEZES. MODEL SOUNDINGS SHOW QUITE A LOT OF DRY AIR ALOFT AND WITH RISING THICKNESSES...DO NOT ANTICIPATE MUCH CONVECTION ASSOCIATED WITH SEABREEZES. .LONG TERM...TUESDAY THROUGH FRIDAY... MODELS ARE EXHIBITING INCONSISTENCY FROM RUN TO RUN. WITHOUT A CLEAR CONCENSUS...WILL MAINTAIN A WARM FORECAST WITH LOW CHANCES (20-30%) OF SHOWERS/STORMS THROUGH THE PERIOD. OCCASIONAL IMPULSES IN THE MID LEVEL FLOW WILL ENHANCE PRECIP CHANCES...BUT THERE IS LITTLE AGREEMENT ON WHEN THESE OCCUR. A SURFACE RIDGE WILL PERSIST TO OUR SOUTH AND A FRONTAL BOUNDARY TO THE NORTH WITH RESULTING SW TO WESTERLY FLOW MAINTAINING MAX TEMPERATURES IN THE 80S AND MIN TEMPS IN MID 50S TO MID 60S. && .AVIATION... CONFIDENCE IS RATHER HIGH THAT SHOWERS AND THUNDERSTORMS WILL IMPACT THE TERMINALS TODAY..BUT THE DIFFICULTY IS IN THE TIMING. REALLY DO NOT HAVE A GREAT FEEL ON TIMING JUST YET...BUT WE MAY HAVE ENOUGH INFORMATION TO LOOK AT THE POSSIBILITY OF ADDING THE BEST 2 HOUR TEMPO PERIOD FOR THUNDERSTORMS WITH THE 12Z TAF PACKAGE. SOME OF THE STORMS WILL BECOME STRONG TO POSSIBLY SEVERE...WITH DAMAGING WINDS BEING THE PRIMARY THREAT. IFR TO LIFR CONDITIONS CAN BE EXPECTED IN THE HEAVIEST SHOWERS AND STORMS. && .MARINE... SOUTHWEST WINDS WILL BE IN THAT 15 TO 20 KNOT RANGE AT TIMES TODAY OVER THE OFFSHORE ZONES...SO HAVE DECIDED TO CONTINUE WITH THE SMALL CRAFT EXERCISE CAUTION THROUGH THE DAY. THUNDERSTORMS WILL MOVE ACROSS THE WATERS THIS AFTERNOON AND SOME OF THEM COULD BE STRONG WITH GUSTY WINDS. WINDS WILL SHIFT TO THE WEST TONIGHT AND THEN BEGIN DIMINISHING LATE WITH RELATIVELY LIGHT WINDS ANTICIPATED INTO EARLY NEXT WEEK. RIP CURRENTS: LOW RISK. && .PRELIMINARY POINT TEMPS/POPS... AMG 78 58 86 60 / 80 10 10 10 SSI 77 61 79 63 / 70 20 10 10 JAX 80 60 86 61 / 70 20 10 10 SGJ 80 63 83 64 / 60 20 10 10 GNV 80 59 87 59 / 70 20 10 10 OCF 82 61 86 60 / 60 10 10 10 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && SHULER/TRABERT
Hazardous weather outlook, Mar 31, 4:39 AM EDT, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 439 AM EDT SAT MAR 31 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-GAZ132>136- 149>154-162>166-010845- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 439 AM EDT SAT MAR 31 2012 ...STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE TODAY... THIS OUTLOOK IS FOR NORTHEAST FLORIDA....SOUTHEAST GEORGIA...AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. AN UPPER LEVEL DISTURBANCE WILL BRING NUMEROUS THUNDERSTORMS TO THE REGION TODAY. THE HIGHEST COVERAGE OF STORMS IS EXPECTED FROM LATE MORNING INTO EARLY AFTERNOON AS CLUSTERS OF THUNDERSTORMS MOVE EAST AROUND 15 TO 25 MPH. THE STRONGEST STORMS WILL BE CAPABLE OF LOCALLY DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SOME AFTERNOON THUNDERSTORMS WILL BE POSSIBLE TUESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. JDS
In the hours before
Special weather statement, Mar 31, 7:41 AM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
741 AM EDT SAT MAR 31 2012
FLZ021-022-030-035-036-311230-
ALACHUA-COLUMBIA-GILCHRIST-SUWANNEE-UNION-
741 AM EDT SAT MAR 31 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
ALACHUA...SOUTHERN COLUMBIA...GILCHRIST...SOUTHEASTERN SUWANNEE AND
SOUTHWESTERN UNION COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 830 AM EDT...
AT 741 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES NORTHWEST
OF HILDRETH TO 8 MILES SOUTHWEST OF BELL...MOVING NORTHEAST AT 30
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
OBRIEN...BRANFORD...HILDRETH...ICHETUCKNEE SPRINGS STATE PARK...
BELL...COLUMBIA...FORT WHITE...LAKE CITY...FIVE POINTS AND WATERTOWN
THROUGH 830 AM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2974 8294 2976 8296 2980 8293 2982 8294
2984 8290 2987 8288 2989 8290 2989 8292
2995 8293 2996 8296 2999 8298 3006 8296
3031 8250 2968 8240 2961 8297
TIME...MOT...LOC 1141Z 247DEG 26KT 2999 8282 2972 8295
HESSSpecial weather statement, Mar 31, 7:49 AM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
749 AM EDT SAT MAR 31 2012
FLZ020-021-311230-
HAMILTON-SUWANNEE-
749 AM EDT SAT MAR 31 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR HAMILTON AND
NORTHERN SUWANNEE COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 830 AM EDT...
AT 749 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 4 MILES SOUTHEAST OF DOWLING PARK...OR 10
MILES NORTH OF MAYO...MOVING NORTHEAST AT 20 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND LURAVILLE...DOWLING
PARK...NEWBURN...SUWANNEE RIVER STATE PARK...WHITE SPRINGS...
WELLBORN...SUWANNEE SPRINGS...LIVE OAK...JASPER AND HOUSTON THROUGH
830 AM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3031 8322 3035 8322 3039 8318 3041 8318
3057 8292 3033 8270 3032 8275 3033 8277
3033 8279 3024 8279 3008 8311 3010 8315
3010 8321 3018 8325 3026 8326
TIME...MOT...LOC 1149Z 234DEG 17KT 3021 8318
HESSSpecial weather statement, Mar 31, 8:28 AM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
828 AM EDT SAT MAR 31 2012
FLZ022-023-030-311300-
BAKER-COLUMBIA-UNION-
828 AM EDT SAT MAR 31 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR BAKER...
SOUTHERN COLUMBIA AND UNION COUNTIES FOR STRONG WINDS...SMALL HAIL
AND EXCESSIVE LIGHTNING VALID UNTIL 900 AM EDT...
AT 828 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 6 MILES EAST OF COLUMBIA...OR 7 MILES SOUTH OF
LAKE CITY...MOVING NORTHEAST AT 20 MPH. THESE STRONG THUNDERSTORMS
WILL ALSO AFFECT AREAS AROUND OLENO STATE PARK...LAKE CITY...FORT
WHITE...COLUMBIA...WATERTOWN...FIVE POINTS...LULU...LAKE BUTLER...
SANDERSON AND ELLERBEE THROUGH 900 AM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2997 8276 2999 8276 2999 8279 3014 8279
3050 8241 3046 8221 3041 8221 3036 8216
3014 8210 3014 8214 3012 8214 2994 8249
2994 8252 2993 8256 2988 8259 2983 8268
2994 8280
TIME...MOT...LOC 1228Z 232DEG 19KT 3011 8258
HESSSpecial weather statement, Mar 31, 9:00 AM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
900 AM EDT SAT MAR 31 2012
FLZ022>025-030>032-GAZ164-311345-
BAKER-BRADFORD-CHARLTON-CLAY-COLUMBIA-DUVAL-NASSAU-UNION-
900 AM EDT SAT MAR 31 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
CLAY...NORTHERN BRADFORD...SOUTHERN BAKER...SOUTHERN COLUMBIA...
UNION...SOUTHERN CHARLTON...WESTERN DUVAL AND EXTREME SOUTHWESTERN
NASSAU COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 945 AM EDT...
AT 900 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 5 MILES EAST OF LULU...OR 8 MILES NORTHWEST OF
LAKE BUTLER...MOVING EAST AT 20 MPH. THESE STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND WORTHINGTON SPRINGS...OLUSTEE...LULU...LAKE
BUTLER...DUKES...JOHNSTOWN...SANDERSON...RAIFORD...ELLERBEE AND GLEN
SAINT MARY THROUGH 945 AM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40
TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3013 8258 3053 8208 3007 8180 2992 8244
2993 8244 2993 8248 2994 8251 2994 8253
2997 8263
TIME...MOT...LOC 1300Z 256DEG 19KT 3013 8237
HESSSpecial weather statement, Mar 31, 9:21 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
921 AM EDT SAT MAR 31 2012
FLZ022-023-GAZ150-163-164-311400-
BAKER-CHARLTON-CLINCH-COLUMBIA-WARE-
921 AM EDT SAT MAR 31 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WARE...SOUTHEASTERN CLINCH...NORTHWESTERN BAKER...NORTHERN COLUMBIA
AND CENTRAL CHARLTON COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 1000 AM EDT...
AT 922 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 18 MILES NORTHEAST OF WINFIELD...OR 17 MILES
SOUTH OF FARGO...MOVING NORTHEAST AT 30 MPH. THESE STRONG
THUNDERSTORMS WILL IMPACT MAINLY RURAL AREAS OF THE INDICATED
COUNTIES THROUGH 1000 AM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40
TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3034 8268 3041 8265 3048 8269 3059 8260
3060 8259 3061 8259 3083 8240 3067 8209
3030 8244 3025 8269 3033 8271
TIME...MOT...LOC 1322Z 215DEG 25KT 3047 8246
HESSThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 7:41 AM EDT | Special Weather Statement | JAX | Columbia, Gilchrist | 49 min |
| Mar 31, 7:49 AM EDT | Special Weather Statement | JAX | Hamilton, Suwannee | 41 min |
| Mar 31, 8:28 AM EDT | Special Weather Statement | JAX | Baker, Columbia, Union | 32 min |
| Mar 31, 9:00 AM EDT | Special Weather Statement | JAX | Baker, Union | 45 min |
| Mar 31, 9:45 AM EDT | Areal Flood Advisory | JAX | Baker, Columbia, Union | 2 hr |
| Mar 31, 9:51 AM EDT | Special Weather Statement | JAX | Hamilton | 39 min |
| Mar 31, 10:07 AM EDT | Special Weather Statement | JAX | Hamilton, Suwannee | 53 min |
| Mar 31, 10:26 AM EDT | Special Weather Statement | JAX | Baker, Nassau | 49 min |
| Mar 31, 10:46 AM EDT | Special Weather Statement | JAX | Baker | 29 min |
| Mar 31, 11:14 AM EDT | Special Weather Statement | JAX | Clay, Duval | 31 min |
| Mar 31, 11:17 AM EDT | Special Weather Statement | JAX | Baker, Columbia, Nassau | 28 min |
| Mar 31, 11:20 AM EDT | Special Weather Statement | JAX | Alachua, Bradford, Union | 40 min |
| Mar 31, 11:59 AM EDT | Special Weather Statement | JAX | Alachua, Bradford, Clay | 46 min |
| Mar 31, 12:19 PM EDT | Areal Flood Advisory | JAX | Alachua, Bradford, Union | 116 min |
| Mar 31, 12:22 PM EDT | Special Weather Statement | JAX | Clay | 23 min |
| Mar 31, 12:23 PM EDT | Special Marine Warning | JAX | 67 min | |
| Mar 31, 12:42 PM EDT | Special Weather Statement | JAX | Clay, Putnam | 48 min |
| Mar 31, 12:47 PM EDT | Special Marine Warning | JAX | 88 min | |
| Mar 31, 1:14 PM EDT | Special Weather Statement | JAX | Flagler, Putnam, Saint Johns | 46 min |
| Mar 31, 1:57 PM EDT | Special Weather Statement | JAX | Hamilton | 33 min |
| Mar 31, 2:03 PM EDT | Special Weather Statement | JAX | Flagler, Putnam | 42 min |
| Mar 31, 2:08 PM EDT | Special Marine Warning | JAX | 97 min | |
| Mar 31, 2:31 PM EDT | Special Weather Statement | JAX | Columbia | 29 min |
| Mar 31, 2:58 PM EDT | Special Weather Statement | JAX | Nassau | 32 min |
| Mar 31, 3:44 PM EDT | Special Weather Statement | JAX | Nassau | 46 min |
| Mar 31, 4:23 PM EDT | Severe Thunderstorm Warning | JAX | Duval | 52 min |
| Mar 31, 4:33 PM EDT | Special Marine Warning | JAX | 87 min | |
| Mar 31, 4:37 PM EDT | Special Weather Statement | JAX | Clay | 38 min |
| Mar 31, 5:03 PM EDT | Special Weather Statement | JAX | Saint Johns | 42 min |
| Mar 31, 5:13 PM EDT | Special Weather Statement | JAX | Saint Johns | 47 min |
| Mar 31, 5:41 PM EDT | Severe Thunderstorm Warning | JAX | Putnam, Saint Johns | 49 min |
| Mar 31, 5:42 PM EDT | Special Marine Warning | JAX | 93 min | |
| Mar 31, 7:09 PM EDT | Special Marine Warning | JAX | 2 hr | |
| Mar 31, 10:28 AM EDT | Special Weather Statement | JAX | Charlton | 32 min |
| Mar 31, 1:09 PM EDT | Special Weather Statement | JAX | Appling | 51 min |
Nearby
Special Weather Statements in Florida, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.